Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Steenrod homology and local connectedness


Author: Jerzy Dydak
Journal: Proc. Amer. Math. Soc. 98 (1986), 153-157
MSC: Primary 55N07; Secondary 54F35, 54F43
MathSciNet review: 848894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Steenrod homology is used to explain results concerning $ {\text{L}}{{\text{C}}^n}$-divisors and one-point compactifications of $ {\text{L}}{{\text{C}}^n}$-spaces. It is shown that the one-point compactification $ wX$ of a locally compact metrizable space $ X$ is $ {\text{hl}}{{\text{c}}^n}$ iff $ X$ is $ {\text{hl}}{{\text{c}}^n}$ and its Steenrod $ k$ th homology is finite generated for $ k \leqslant n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N07, 54F35, 54F43

Retrieve articles in all journals with MSC: 55N07, 54F35, 54F43


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848894-2
PII: S 0002-9939(1986)0848894-2
Keywords: Steenrod homology, homology locally connected spaces
Article copyright: © Copyright 1986 American Mathematical Society